# SDR SWAA2021040212359

- Difficulty date: February 5, 2020
- Submitted: April 3, 2021
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 49,742 hours, 26,554 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT #015; CABIN FLOOR PANEL 241EF HAS SEVERAL DENTS; UPPER SURFACE. / REPAIRED CABIN FLOOR PANEL #241EF OF 1(EA) DENT IAW B737-700 SRM 53-00-50-2R-0 REV 69 AND B737-700 SRM 53-00-50-2R-4 REV 69 AND 2(EA) DENTS IAW B737-700 SRM 53-00-50-1A-1 REV 69. A89485; A36551; A98054; A29895
